Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 19, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Mar 14, 2025, 10:33 PM CDT for Lawrence County, Randolph County, Sharp County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2025, 10:33 PM CDT (03:33 UTC)
- Expired
- Mar 14, 2025, 11:05 PM CDT
- In force
- 32 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
Counties Lawrence County, AR, Randolph County, AR, Sharp County, AR
The radar
The Memphis radar (KNQA), 152 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 4:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1678 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1335 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 465 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 21.1
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 14, 6:22 PM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Mar 14, 6:22 PM CDT, 4 hours 11 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 622 PM CDT Fri Mar 14 2025 ...New AVIATION... .SHORT TERM... (This evening through Sunday) Issued at 258 PM CDT Fri Mar 14 2025 A band of elevated convection earlier was now east of AR. Gusty S/SW winds have been common acrs the FA today ahead of a strong early spring storm system centered over western KS. This feature wl cont to deepen as it lifts to the northeast, with the center eventually making its way to the western Great Lakes by midday on Sat. Several chcs for strong/severe convection are still possible later today into tngt, and on Sat. The 18Z special raob from KLZK still indcs a stout cap in place acrs the area. Recent CAMS have been have been showing the cap weakening this aftn, but this may be a bit optimistic at this point. An apchg SWT is fcst to set off sctd storms acrs eastern AR by late this aftn, quickly lifting off to the northeast. The other focus wl be along a dryline that wl makes its way into the western part of the FA arnd 15/00Z, accompanied by a broken line of storms If the cap is able to weaken over our area, all modes of severe weather wl rmn possible. Most of this activity looks to shift out of the FA after midnight. After a brief respite, yet another SWT wl apch fm the southwest later tngt into Sat, allowing for sctd showers/storms to affect much of the area. The focus for any organized severe wx conts to be acrs southeast AR and points east. A major severe wx outbreak is expected to impact our neighbors to the east Sat aftn and evening. Quieter wx returns by Sun as sfc high pressure settles into the Mid- South. Temps wl actually return to normal levels for this time of year. && .LONG TERM... (Sunday Night through next Friday) Issued at 258 PM CDT Fri Mar 14 2025 H500 trough will be moving east of the region at the start of the period with broad mid-level ridging moving in, in its wake. Sfc ridging will be in position just to the southeast of the state. This will provide above normal temperatures and dry weather through Tuesday. For Tuesday, the flow aloft will turn out of the SW ahead of an approaching H500 trough. This feature will progress across the state Wed-Thu with a sfc cold front moving through as well. This will provide an opportunity for another round of rain and thunderstorms. && .AVIATION... (00Z TAFS) Issued at 620 PM CDT Fri Mar 14 2025 Showers and thunderstorms will be possible across portions of the state as go through the evening and night hours. All terminals could possible see thunderstorms and TSRA/VCTS have been noted in TAFs. Mostly VFR conditions are expected but IFR condition could prevail where thunderstorms track. Additionally gusty winds have been noted in the TAFs. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 57 71 42 60 / 50 50 30 0 Camden AR 59 76 44 65 / 30 50 10 0 Harrison AR 53 68 37 57 / 20 20 10 0 Hot Springs AR 53 71 43 62 / 10 50 10 0 Little Rock AR 60 72 45 62 / 30 50 20 0 Monticello AR 65 76 48 65 / 50 70 20 0 Mount Ida AR 52 74 42 63 / 10 40 10 0 Mountain Home AR 53 68 38 57 / 30 30 20 0 Newport AR 61 71 44 59 / 70 60 40 0 Pine Bluff AR 62 74 46 63 / 40 70 20 0 Russellville AR 53 72 42 63 / 10 40 10 0 Searcy AR 58 71 44 62 / 50 50 30 0 Stuttgart AR 64 73 46 60 / 60 70 30 0 && .LZK WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM CDT Saturday for ARZ004>008-014>017-024- 025-031>034-039-042>046-052-103-112-113-121>123-130-137-138-140- 141-203-212-213-221>223-230-237-238-240-241-313-340-341. Red Flag Warning until 1 AM CDT Saturday for ARZ004-005-052-103- 112-113-121-122-130-137-138-140-141-203-212-213-221>223-230-237- 238-240-241-313-340-341. && SHORT TERM...44 LONG TERM....67 AVIATION...73
Hazardous weather outlook, Mar 14, 4:14 AM CDT, 18 hours 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 414 AM CDT Fri Mar 14 2025 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-151000- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 414 AM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Thunderstorms will be possible this afternoon into the evening hours. If thunderstorms develop...all modes of severe weather will be possible with the strongest activity...including damaging winds...large hail...and tornadoes. The best chances for seeing severe weather will be across the northeast half of the state...especially across the far northeast sections of the area. Windy conditions will be seen through this evening...with southerly winds of 15 to over 30 mph expected. Gusts of 40 to over 45 mph will be possible. The windy conditions will be combined with very dry air late this afternoon into the evening hours...with critical wildfire conditions expected across the northwest third of the area. Any outdoor burning is strongly discouraged in this region of the state. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A few strong to severe thunderstorms are possible Saturday afternoon over far east and southeast Arkansas. All modes of severe weather will be possible including large hail...damaging winds...and even a tornado. Very dry air will move into Arkansas beginning Saturday continuing through Tuesday and once again on Thursday. Periods of gusty winds associated with an approaching and passing cold front will increase wildfire danger across the state during this period. Caution is advised in regards to outdoor burning. .Spotter Information Statement... Spotter activation may be needed this afternoon/evening across northeast portions of the area. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Local storm report, Mar 14, 8:16 PM CDT, 2 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
816 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM Hail 1 SW Gum Springs 35.93N 93.19W
03/14/2025 E1.75 Inch Newton AR Public
&&
JBCLocal storm report, Mar 14, 8:17 PM CDT, 2 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
817 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM Hail Summit 36.25N 92.69W
03/14/2025 E1.00 Inch Marion AR Amateur Radio
&&
JBCSpecial weather statement, Mar 14, 9:00 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Little Rock AR
900 PM CDT Fri Mar 14 2025
ARZ031-039-150245-
Perry AR-Conway AR-
900 PM CDT Fri Mar 14 2025
...A strong thunderstorm will impact portions of Perry and south
central Conway Counties through 945 PM CDT
...
At 900 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Ola, or 17 miles southeast of Danville, moving
northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Petit Jean State Park... Sequoya Park...
Nimrod... Perryville...
Deberrie... Aplin...
Bigelow... Oak Grove in Perry County...
Antioch in Perry County... New Dixie...
Morrilton... Perry...
Casa... Oppelo...
Fourche Junction... Thornburg...
Pleasant Valley in Perry County...Hollis...
Adona... Cherry Hill in Perry County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.
&&
LAT...LON 3493 9323 3493 9322 3495 9322 3495 9320
3498 9318 3498 9316 3499 9316 3499 9314
3500 9314 3523 9275 3503 9257 3501 9259
3498 9259 3486 9305 3486 9307 3485 9308
3482 9318 3485 9326
TIME...MOT...LOC 0200Z 244DEG 36KT 3495 9312
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
74Local storm report, Mar 14, 9:15 PM CDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
915 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM Tstm Wnd Dmg 2 SSE Leslie 35.81N 92.54W
03/14/2025 Searcy AR Public
Tree down on US 65.
&&
JBCSpecial weather statement, Mar 14, 9:21 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
921 PM CDT Fri Mar 14 2025
ARZ042-043-150245-
Saline AR-Garland AR-
921 PM CDT Fri Mar 14 2025
...A strong thunderstorm will impact portions of central Garland and
west central Saline Counties through 945 PM CDT
...
At 920 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lofton, or 11 miles west of Hot Springs, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hot Springs Memorial Field... Oaklawn Racetrack...
Mountain Pine... Jessieville...
Sunshine... Mountain Valley...
Lake Ouachita State Park... Rockwell...
Royal... Hot Springs National Park...
Gulpha Gorge... Lonsdale...
Hempwallace... Pearcy...
Hot Springs... Hot Springs Village...
Hamilton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.
&&
LAT...LON 3466 9324 3477 9298 3452 9278 3450 9285
3450 9291 3449 9292 3440 9328 3447 9335
TIME...MOT...LOC 0220Z 239DEG 42KT 3448 9325
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
74Special weather statement, Mar 14, 9:46 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Little Rock AR
946 PM CDT Fri Mar 14 2025
ARZ042>044-052>055-062-150315-
Hot Spring AR-Pike AR-Pulaski AR-Grant AR-Clark AR-Saline AR-
Dallas AR-Garland AR-
946 PM CDT Fri Mar 14 2025
...Strong thunderstorms will impact portions of central Clark,
southeastern Pike, Grant, northern Dallas, southeastern Garland,
southeastern Saline, Hot Spring and southeastern Pulaski Counties
through 1015 PM CDT
...
At 946 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hot Springs to 8 miles northeast of Caddo
Valley to near Halfway. Movement was northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Park Hill... Otter Creek...
Oaklawn Racetrack... Traskwood...
Jenkins Ferry State Park... De Roche...
Ironton... Quapaw Quarter...
Hillcrest Neighborhood... Okolona...
Dalark... Haskell...
Bryant... Red Oak...
The Heights... Protho Junction...
Ain... Social Hill...
Rockwell... Baseline...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas. A Tornado Watch also remains in effect until 500 AM CDT for
central, southeastern and southwestern Arkansas.
&&
LAT...LON 3424 9323 3444 9322 3484 9217 3456 9218
3411 9235 3395 9324 3396 9345 3396 9357
TIME...MOT...LOC 0246Z 233DEG 46KT 3444 9297 3431 9300 3405 9325
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
72The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 27 min |
| Mar 14, 7:15 PM CDT | Special Weather Statement | LZK | Newton, Searcy | 30 min |
| Mar 14, 7:29 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 46 min |
| Mar 14, 7:32 PM CDT | Special Weather Statement | LZK | Newton | 28 min |
| Mar 14, 7:40 PM CDT | Special Weather Statement | LZK | Newton | 35 min |
| Mar 14, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Newton, Searcy | 45 min |
| Mar 14, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 45 min |
| Mar 14, 8:02 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 43 min |
| Mar 14, 8:06 PM CDT | Special Weather Statement | LZK | Desha | 24 min |
| Mar 14, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Searcy | 24 min |
| Mar 14, 8:09 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy, Van Buren | 36 min |
| Mar 14, 8:11 PM CDT | Tornado Warning | LZK | Baxter | 34 min |
| Mar 14, 8:15 PM CDT | Tornado Warning | LZK | Johnson, Newton, Pope, Searcy, Van Buren | 45 min |
| Mar 14, 8:26 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy | 27 min |
| Mar 14, 8:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Pope, Searcy, Van Buren | 44 min |
| Mar 14, 8:35 PM CDT | Tornado Warning | LZK | Baxter, Fulton | 25 min |
| Mar 14, 8:42 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Marion | 48 min |
| Mar 14, 8:54 PM CDT | Tornado Warning | LZK | Baxter, Izard, Searcy, Stone, Van Buren | 51 min |
| Mar 14, 9:00 PM CDT | Special Weather Statement | LZK | Perry | 45 min |
| Mar 14, 9:06 PM CDT | Tornado Warning | LZK | Baxter, Fulton | 13 min |
| Mar 14, 9:13 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 47 min |
| Mar 14, 9:21 PM CDT | Special Weather Statement | LZK | Garland | 24 min |
| Mar 14, 9:26 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Izard, Stone, Van Buren | 49 min |
| Mar 14, 9:33 PM CDT | Tornado Warning | LZK | Fulton, Izard, Sharp, Stone | 42 min |
| Mar 14, 9:35 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Pulaski, Saline | 40 min |
| Mar 14, 9:46 PM CDT | Special Weather Statement | LZK | Clark, Grant, Hot Spring, Pulaski | 29 min |
| Mar 14, 9:53 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Perry | 22 min |
| Mar 14, 9:54 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 51 min |
| Mar 14, 9:59 PM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring | 46 min |
| Mar 14, 10:01 PM CDT | Tornado Warning | LZK | Fulton, Izard, Lawrence, Randolph, Sharp | 32 min |
| Mar 14, 10:02 PM CDT | Tornado Warning | LZK | Cleburne, Independence, Stone | 28 min |
| Mar 14, 10:03 PM CDT | Tornado Warning | LZK | Cleburne | 22 min |
| Mar 14, 10:12 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 48 min |
| Mar 14, 10:23 PM CDT | Tornado Warning | LZK | Independence, Izard, Sharp | 37 min |
| Mar 14, 10:24 PM CDT | Tornado Warning | LZK | Independence, Izard, Sharp, Stone | 26 min |
| Mar 14, 10:34 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 41 min |
| Mar 14, 10:37 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring | 38 min |
| Mar 14, 10:37 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 19 min |
| Mar 14, 10:42 PM CDT | Tornado Warning | LZK | Dallas, Grant, Hot Spring | 48 min |
| Mar 14, 10:46 PM CDT | Tornado Warning | LZK | Independence, Jackson, Lawrence, Sharp | 9 min |
| Mar 14, 10:48 PM CDT | Tornado Warning | LZK | Lawrence, Randolph, Sharp | 27 min |
| Mar 14, 10:52 PM CDT | Tornado Warning | LZK | Independence, Jackson, White | 38 min |
| Mar 14, 10:56 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, White | 34 min |
| Mar 14, 10:56 PM CDT | Tornado Warning | LZK | Clark, Dallas, Ouachita | 49 min |
| Mar 14, 11:10 PM CDT | Tornado Warning | LZK | Lawrence, Randolph | 36 min |
| Mar 14, 11:14 PM CDT | Tornado Warning | LZK | Grant, Jefferson | 26 min |
| Mar 14, 11:16 PM CDT | Tornado Warning | LZK | Independence, Jackson | 44 min |
| Mar 14, 11:22 PM CDT | Tornado Warning | LZK | Calhoun, Dallas, Ouachita | 38 min |
| Mar 14, 11:27 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 33 min |
| Mar 14, 11:31 PM CDT | Tornado Warning | LZK | Lawrence, Randolph | 16 min |
| Mar 14, 11:37 PM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 38 min |
| Mar 14, 11:38 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie, Pulaski | 52 min |
| Mar 14, 11:50 PM CDT | Tornado Warning | LZK | Calhoun, Dallas, Ouachita | 40 min |
| Mar 14, 11:52 PM CDT | Special Weather Statement | LZK | White | 23 min |
| Mar 14, 11:55 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lincoln | 50 min |
| Mar 15, 12:02 AM CDT | Tornado Warning | LZK | Lawrence | 13 min |
| Mar 15, 12:09 AM CDT | Tornado Warning | LZK | Jackson | 19 min |
| Mar 15, 12:12 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 33 min |
| Mar 15, 12:43 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Woodruff | 32 min |
| Mar 15, 12:44 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 46 min |
| Mar 15, 1:32 AM CDT | Special Weather Statement | LZK | Arkansas | 28 min |
| Mar 15, 4:24 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 36 min |
| Mar 15, 4:53 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 37 min |
| Mar 15, 6:18 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew | 57 min |
| Mar 15, 6:23 AM CDT | Special Weather Statement | LZK | Ouachita | 37 min |
| Mar 15, 7:06 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln, Monroe | 54 min |
| Mar 15, 7:16 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 29 min |
| Mar 15, 7:46 AM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 44 min |
| Mar 15, 8:02 AM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 23 min |
| Mar 15, 8:16 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Desha, Drew, Lincoln | 44 min |
| Mar 15, 8:33 AM CDT | Flash Flood Warning | LZK | Arkansas, Desha, Drew | 3 hr |
Nearby
Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.